# SDR 97ZZZX98

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N885AL
- Make and model: Bell 222U
- Aircraft serial: 47552
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Part number: 10648BH11
- Condition: Defective
- Location: Fuel Valve
- Part time: 5,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VALVE SWITCH IS SPRING-LOADED TO FAIL IN THE 'OFF' POSITION.  IF SWITCH IS WORN, IN-FLIGHT VIBRATION COULD CAUSE SWITCH TO POP INTO OFF POSITION RESULTING IN IMMEDIATE ENGINE SHUT-DOWN.
